MAUDE Adverse Event Report: SYNTHES GMBH; BONE PLATE

SYNTHES GMBH; BONE PLATE
Catalog Number 04.503.373
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the matrix midface caddy broken and plates fell out with transport.
 
Additional Manufacturer Narrative
21may2026 mrn 8030965-2026-04487 is being retracted.Following follow-up with the reporter and review of the complaint record, including correction of the original complaint coding and/or reporting as applicable, the complaint was reassessed against established reportability criteria and determined to be not reportable.The previous reportable determination was attributable to inaccurate or incomplete information that has since been corrected.No additional reportability actions are required.This report is closed.

Common Device Name
BONE PLATE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25143550
Report Number8030965-2026-04487
Device Sequence Number13136666
Product Code JEY
UDI-Device Identifier10887587020167
UDI-Public(01)10887587020167
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K050608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/26/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown